# SDR FDEA202208302113

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: ACA7316502
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTIPLE MISSING/ CORRODED/ DAMAGED INSERTS ON FLOOR BOARD PANEL #262BF. FABRICATED NEW MAIN DECK FLOOR BOARD PANEL# 262BF PER FEDEX DRWG SRZ -25-005   ACA7316 .  " MAJOR REPAIR"
